Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    13
  • views
    814

Spiro, Doxycycline, And Retin-A, Day 18

fragilesong

254 views

The side effects are subsiding, but the Doxycycline has given me a pretty nasty yeast infection. My Derm called in a Diflucan on Thursday and I took it, but my vag is still on fire =/

My blackheads are much easier to remove! However, my lips are drying out and I'm using lots of lip balm, and now I have a blackhead on my lower lip line and a whitehead on my upper.

I'm still looking for a foundation that won't show all the flaking, and will cover all the purging going on.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×